Get your Health question answered in 3 easy steps

132 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes severe pain in the feet and rashes on the lower chest?

Answered by
Owl Image
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1710 Questions

Question
I have neuropaphy with severe pain in feet and hands & just noticed a rash on lower chest to left side. Could these be related?
Wed, 27 Dec 2017 in Brain and Spine
 
 
Answered by Dr. Ajay Panwar 47 minutes later
Brief Answer:
Some further details please.

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist, here to answer your query.

I would like to know that since when you have neuropathy symptoms and since when rash? Are they temporally related to each other?

Please follow up with some detailed history so that I can provide you a clarification on this.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by
 
Follow-up: What causes severe pain in the feet and rashes on the lower chest? 28 minutes later
I have had neuropathy since May 1, 2017 the day I was discharged from hospital following treatment with a strong antibiotic for infection in heat. I just tonight discovered rash on my lower chest following soreness or a few days.
 
 
Answered by Dr. Ajay Panwar 6 hours later
Brief Answer:
It may not be related.

Detailed Answer:
Hi,
Thanks for being in follow-up.

In that case, these are most likely not related as there does not appear to be any temporal association. Otherwise also, very rarely the same cause can have rash as well as neuropathy.

Hope that helps.If you have any further questions,I shall be glad to have you in follow-up.

Regards

Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on Feet pain

doctor1 MD

FAMILY DOCTOR PRESCRIBED GABAPENTIN 300MG 3 TIMES DAILY FOR NEUROPATHY IN MY FEET. I HAVE BEEN TAKING IT FOR 2 WEEKS. HIS DIAGNOSIS WAS NEUROPATHY BROUGHT ON BY ALCOHOL ABUSE FOR APPROX 1 1/2 YEARS. I AM RECOVERED AND SOBER FOR 2 MONTHS. I VISIT...

doctor1 MD

pain in feet . Ultra sound did't show a Problem.

doctor1 MD

Sure, I was told by my primary doctor that I have an auto immune problem and that my blood test levels were so high but that nothing could be done and that I will have it for the rest of my life. She told me this about 2 years ago and then forgot about it as she treated me over the 2 years as I was frequently ill. Thinking back I think I probably had this auto immune issue over 11 years and that no one found it. About 7 years ago I was diagnosed with Hoshimotos but never was told anything about possibly having an auto immune disorder. As far as I know they never really did the blood work to check for it. I met a Homeopath Doctor last week that told me that I probably just had the auto immune disorder first. I lost my son in a car accident about 11 years ago. And I have been under a lot of stress since then and worse lately. I have been losing my hair pretty bad over the last year. I had surgery on one of my fingers, I got a bad infection and that doctor put me on 3 different very strong antibiotics. I saw my primary doctor many times over the last year as my hair increased in the amount that was falling out, the pain in my feet and over the rest of my body also increased. I kept telling my primary doctor something doesn t feel right. I feel like something is not balanced with my body. I feel anxious and irritated, I wake up in the middle of the night, I was also just diagnosed with Gerd out of the blue. She simply said your TSH levels look fine. I told her that I feel like the 150mg is to high for me. I told her that with my first pregancy that I went from Hypothyroid to Hyperthyroid and that I feel that same way now, although I didn t just have a baby. She said your TSH looks fine, I m not changing your dose. So I continued to take it. Well I have hardly been able to walk so about 5 days ago I decided to stop taking my synthroid as my Endocrinologist had me do when this first happened to me. I did this against my primary doctors advice and I can t get into to see or talk to my Endocrinologist till the end of August. Since I stopped taking it I feel some what better. My feet do not hurt as much and I can walk with just a little pain. I have red sores on my head that a dermatolgist just told me today was because of an auto immune disorder and they gave me steriod shots in my head to try to stop the inflammation and my hair from falling out and then prescribed a steriod lotion. I am concerned if I take the synthroid and I am concerned if I don t. I honestly feel I am better off not taking it and that I am hyperthyroid right now. I am a little afraid of the goiter or what ever the growth is in my throat getting larger and I am a little afraid of other issues with my body from not taking it. Obviously my issues are some what complex. I don t want to be bald, and I don t want to hurt all over and especially my feet any more. Is it possible to manage and auto immune disorder? Also, the dermatologist told me that one auto immune disorder can lead to other auto immune disorders. Now, I m really worried about that. My primary doctor didn t even bring the issue up after her first diagnosis as to why I may be getting sick from time to time or feel the way I do, or the fact that I m losing my hair. She just said maybe I m anemic, let s have you take some iron, lets have you take some Biotin, lets have you see a dermatologist. I had to ask her to order blood work checking my iron, checking my T3, T4, Reverse T3, CBC, my TBG, my iron, my cortisol level, etc. I don t think she even order all these test, she did what she wanted to do. Needless to say, I will be looking for a new doctor. But I am worried about the long term effect on my body leaving it so long the way it has been. Please let me know your thoughts on this. Is there anything Homeopathic I can do for now? Thank you..:)

doctor1 MD

when i work for a little period of time standing on my feet i feel pain in my feet to relive .. i add pressure to my feet with my hand this pain is not only in my heels .. in the whole foot .. in both legs may be thats normal .. but i go to the gym .. i play football and not overweight plz help :)

doctor1 MD

Cymbalta discontinuation syndrome- I weaned off 120 mg or 60 mg 2x a day under Drs orders. Began having profuse sweating then shiver shudders. Next sx was tip of tongue/ word recall issues. I am being treated for RSD and we discussed a different drug as SE of Cymbalta were too much. Now I have pain shooting up fingers and walking on feet hurts. Is there not a safer way to come off this. What happens if I stop the next 60mg as I did after only my 2nd week. Can I get so ill Ill die or need to be hospitalized? The wd is horrible. I thought it was menopause but the sweating I have been having for 2 years is now exponentially compounded along with new things.

doctor1 MD

I had Lymes Disease 25 years ago and was given two rounds of antibiotics. I was bitten again last year and only had about 10 days of antibiotics. Now I am having many of the same symptoms, but my GP doctor can t get me in until July. I am having symptoms of severe pain in feet, joint pain, brain fog and fatigue. I am an A type personality and like to stay on top of things. Do I go to a internal medicine doctor? That was the doctor who diagnosed Lymes years ago, but has since moved. I called the Sunridge Medical Center in Arizona and the doctor said I must not wait until July. Whom should I see in Erie, PA?